Hiyas enyone experienced pins &needles and numb finger tips in right hand. I have had chf and af for 18months and my hand has been bothering me for a couple of weeks
Please go and see your doctor as soon as possible. This may be a sign of a mini stroke or it may be a trapped nerve. Either way you don't ignore it.
I can only agree with Bob.I had pins and needles and numbness in my right hand for a few weeks and assumed it was a trapped nerve or just "one of those things".Are you taking an anti-coagulant?
I went on to have TIAs and then a minor stroke but I wasn't offered an anti coagulatant until after the stroke and at that point I didn't know about the link between AF and stroke.Please check it out ASAP.
Thanks I have just been in hospital for cardio version as my AF wouldn't resolve kept telling them about my hand but they didn't seem to fussed only worried a bout my heart
I am on Apixaban 5mg twice a day have been for 18months along with bisoprolol 10mg candesartan 32mg imdur 5mg potassium 1200mg frusemide 40mg simvastatin
Bisoprolol gives me white numb fingers and toes, but no pins and needles.
Yes, me, I've got it now. In my right hand fingers, right to the tips and the nail of my 2nd finger. But with me I know it's tendonitus (spelling!) because I've got tennis elbow as well just a tiny bit. I reckon it's the statins again, was last time it happened a couple of years back, I stopped the Simvastatin and it went away, then changed to another brand and been OK till recently.
But do take the advice to see a doctor of course.
Thanks for your help will see doc again xxx
Which fingers? If it's 1st, 2nd and thumb it could be carpal tunnel syndrome which again would mean a visit to your GP. So basically whatever it is a GP appointment is necessary.
I have this problem also which was diagnosed as carpal tunnel syndrome
I read most of the above yesterday with dismay and took comfort in your comment Mazza that it was somewhat dismissed in hospital. I've been getting occasional pins and needles in one or the other hand or foot for many years. On long phone conversations I have to switch the phone from one ear to the other because the phone holding hand has gone beyond pins and needles and expired and has to be shaken into life again. I frequently wake with a dead hand - not the one I've been lying on. I've never really been too bothered about any of it as it happens so often. Feet can also seize up with cramp, particularly when asked to do something like put on a shoe. Just one, or some, of those things, I thought. I've also developed permanent shortage of sensation in my feet and shins, and did mention this to my GP. Flecainide - I was on 300mgs per day - is thought to have been the culprit, but the pins and needles date much further back.
Thanks for posting this Mazza23.....I have paroxysmal AF (3 years), and am told I have a structurally sound heart - having had many tests, scans etc. I too, often wake with numb 'dead' hands....sometimes one side, sometimes both......I've mentioned this to various doctors, consultants but no-one has ever seemed concerned, but it does bother me....I'm seeing my EP in a couple of weeks so will check again and report back anything he suggests is causing it. I'm a little worried now after reading Bob's comment and will get it checked out again. I'm taking Atenolol now, after wondering whether it was down to the Bisoprolol I used to take, but I still frequently wake with numbness/pins and needles. I wonder if, when we sleep, our heart rate/bp drops too low? hence blood not reaching the extremities and causes the numbness? just a thought.....
Thanks for your reply you sound just like me I have been told my cardiomyopathy has resolved but because. Of the. Loqts there are very few drugs I can take so have. To stick with bisoprolol
I've taken Atenolol for many years. I've never had Bisoprolol.
Antenolol is an 'old' drug....but I must say, for me, I think I'm less tired than when I was on Bisoprolol, although both drugs seem to work on keeping my heart rate in check....until something triggers the AF. My mum did well on Antenolol for over 30 years.
Beta-blockers can cause your hands and feet to feel cold and numb. It happened to me almost every day when I started taking them (nebivolol) so I asked the nurse at the HF clinic and she said it is quite a common side effect of Beta-blockers. I think I must be tolerating them better now as the" numb fingers" only happens once or twice a week. It might be a good idea to read the info sheet that comes with your medication to see if it is listed as a side effect. Definitely get to the bottom of it though as it could be a number of things that are causing it, as have already been mentioned.
recent days I have seen reference to numb fingers on this forum. Additionally Rellim and I have swapped observations...
ankles. I also have very cold hands which has never been a problem before. Could something have caused nerve...
they has been very helpful over the years, l have had AF since 2010 had ablation in 2012 and have been...
Start a Community